# SDR C2XA98BT047

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Part number: 7287103503
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - CREW REPORTED 'EMERGENCY LIGHTS WILL NOT SHUT OFF.  MAINTENANCE FOUND A FAULTY EMERGENCY LIGHT CONTROLLER.  REMOVED AND REPLACED UNIT.  OPS CHECKED GOOD.  (X)
